# SDR ASAA2016050416623

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 7,261 hours, 2,390 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APU STARTUP, FAULT, LIGHT ILLUMINATED.  ACFT GROUNDED.  REBOOTED ACFT POWER IAW AMM 24-30-00.  OPS NORMAL.
